# SDR RAIA00506002

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 19,288 hours, 20,223 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 877701
- Part serial: 22S
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED LIGHT IN GEAR HANDLE ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED GEAR CONTROL UNIT.  OPS CHECKED GOOD.
